# SDR UPS04843372

- Difficulty date: September 24, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 73,508 hours, 48,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, A-PIT DOOR AFT TORQUE BOX FS 340 FWD UPPER FRAME HAS EXFOLIATION CORROSION FROM L33R TO L34R.  REPAIRED DAMAGED FRAME AT FS 340 IAW SRM 53-2-0 FIG 2.  REMOVED, FABRICATED & INSTALLED 2 INTERCOSTALS IAW DWG 9754020 & SRM 51-1-21 & 51-1-21 & 51-1-20D.  FABRICATED & INSTALLED REPAIR DOUBLER FOR TORQUE BOX WEB IAW SRM ADDENDUM DC8-5350-7876-A.
